MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 10F X 24CM SPLIT CATH SET; SPLIT CATH® III CATHETER

MEDICAL COMPONENTS, INC. 10F X 24CM SPLIT CATH SET; SPLIT CATH® III CATHETER
Model Number DASPC24P-XL
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Protective plastic sheath inadvertently placed over the catheter during insertion.
 
Additional Manufacturer Narrative
The report was provided by the u.S.Food and drug administration (fda) in the form of a voluntary medwatch that was submitted to them by the user facility.The reporter elected to remain confidential making it impossible for medcomp to obtain additional information regarding the event.The details of what component was involved and the procedure used would be required for an investigation, review of manufacturing records and a risk assessment.An investigation on medcomp's part is impossible.

Brand Name
10F X 24CM SPLIT CATH SET
Common Device Name
SPLIT CATH® III CATHETER
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
susan smith
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key23003250
Report Number2518902-2025-00049
Device Sequence Number18546554
Product Code MSD
UDI-Device Identifier00884908181852
UDI-Public(01)00884908181852(17)270125(10)MRJC960
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K020936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDASPC24P-XL
Device Catalogue NumberDASPC24P-XL
Device Lot NumberMRJC960
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Initial Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown